# SDR IPXA2017102322915

- Difficulty date: October 20, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 60,577 hours, 10,931 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bar
- Condition: Loose
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ESCAPE SLIDE MANUAL LIFT BAR LOOSE.  SECURED THE SLIDE LIFT BAR. OK FOR SERVICE.
